Tags

Type your tag names separated by a space and hit enter

[Statistical and mathematical study of 92 cases of dentofacial orthopedics].
Acta Stomatol Belg 1975; 72(1):11-70AS

Authors

No affiliation info available

Pub Type(s)

Comparative Study
English Abstract
Journal Article

Language

fre

PubMed ID

1056692

Citation

Dambrain, R. "[Statistical and Mathematical Study of 92 Cases of Dentofacial Orthopedics]." Acta Stomatologica Belgica, vol. 72, no. 1, 1975, pp. 11-70.
Dambrain R. [Statistical and mathematical study of 92 cases of dentofacial orthopedics]. Acta Stomatol Belg. 1975;72(1):11-70.
Dambrain, R. (1975). [Statistical and mathematical study of 92 cases of dentofacial orthopedics]. Acta Stomatologica Belgica, 72(1), pp. 11-70.
Dambrain R. [Statistical and Mathematical Study of 92 Cases of Dentofacial Orthopedics]. Acta Stomatol Belg. 1975;72(1):11-70. PubMed PMID: 1056692.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Statistical and mathematical study of 92 cases of dentofacial orthopedics]. A1 - Dambrain,R, PY - 1975/1/1/pubmed PY - 1975/1/1/medline PY - 1975/1/1/entrez SP - 11 EP - 70 JF - Acta stomatologica Belgica JO - Acta Stomatol Belg VL - 72 IS - 1 SN - 0001-7000 UR - https://www.unboundmedicine.com/medline/citation/1056692/[Statistical_and_mathematical_study_of_92_cases_of_dentofacial_orthopedics]_ DB - PRIME DP - Unbound Medicine ER -